Advertisement

A kind of bivariate cubic splines and related linear operators on type-1 triangulation

  • Shao -Liang Zhang
  • Ren -Hong Wang
  • Yoshio Oyanagi
  • Wei Li
Article
  • 69 Downloads

Abstract

Let Δ mn be a grid partition of curves that divide a rectangular domain into a finite or countable number of cells inR 2, called type-1 triangulations. A kind of bivariate cubic splines is considered. A class of linear spline operators based on the bivariate cubic splines on the partition is given and shown to satisfy the identities about certain polynomials. In addition, these identities enable us to give error estimates for approximation from the entire space of the cubic spline function with the grid partition Δ mn .

Key words

B-spline bivariate cubic spline linear spline operator error estimate 

References

  1. [1]
    C.K. Chui, L.L. Schumaker and R.-H. Wang, On space of piecewise polynomials with boundary conditions II, Type-1 triangulations. Approximation Theory, CMS Conf. Proc. of Amer. Math. Soc., Vol.3, 1983, 51–66.MathSciNetGoogle Scholar
  2. [2]
    C.K. Chui and R.-H. Wang, Spaces of bivariate cubic and quartic splines on type-1 triangulations. J. Math. Anal. Appl.,101 (1984), 540–554.zbMATHCrossRefMathSciNetGoogle Scholar
  3. [3]
    C.K. Chui and R.-H. Wang, On a bivariate B-spline basis. Scientia Sinica (Series A),27, No.11 (1984), 1129–1142.zbMATHMathSciNetGoogle Scholar
  4. [4]
    C.K. Chui and R.-H. Wang, ConcerningC 1 B-splines on triangulations of non-uniform rectangular partition. J. Approx. Theory Appl.,1, No.1 (1984), 11–18.zbMATHMathSciNetGoogle Scholar
  5. [5]
    P.O. Predrickson, Generalized triangular splines. Lakehead University, Math. Report No. 7-17, 1971.Google Scholar
  6. [6]
    R.-H. Wang, On the analysis of multivariate splines in the case of arbitrary partition. Scientia Sinica. Math.I (1979), 215–226.Google Scholar
  7. [7]
    R.-H. Wang, The dimension and basis of spaces of multivariate splines. J. Comput. Appl. Math.,12 &13 (1985), 163–177.zbMATHCrossRefMathSciNetGoogle Scholar

Copyright information

© JJIAM Publishing Committee 2000

Authors and Affiliations

  • Shao -Liang Zhang
    • 1
  • Ren -Hong Wang
    • 2
  • Yoshio Oyanagi
    • 3
  • Wei Li
    • 4
  1. 1.Department of Applied PhysicsUniversity of TokyoTokyoJapan
  2. 2.Institute of Mathematics SciencesDalian University of TechnologyDalianChina
  3. 3.Department of Information ScienceUniversity of TokyoTokyoJapan
  4. 4.Doctoral Program in EngineeringUniversity of TsukubaIbarakiJapan

Personalised recommendations